Hi there. I was reading your post.. These pills will take away how and what your are.. I was on them for over a year and my family lost the person that I was. At first I had all the energy in the world then at the end I was just depressed and did not feel like doing anything except wait to take another pill.
Personally I tapered down, this time did not bother me except for some restless legs at night and some anxiety. I tried last may and it was not nice it took me about 5 days before I felt human again.
Confide in your fiance.. let him know about your stuggle, I finally told my husband in Feb, he helped me taper down. If you need anything at all just write... Good luck and your are in my prayers
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.